Frontiers
Browse
DataSheet_1_Case Report: sintilimab-induced Stevens-Johnson Syndrome in a patient with advanced lung adenocarcinoma.docx (135.02 kB)

DataSheet_1_Case Report: sintilimab-induced Stevens-Johnson Syndrome in a patient with advanced lung adenocarcinoma.docx

Download (135.02 kB)
dataset
posted on 2023-09-14, 20:42 authored by Xueqin Li, Guanghui Li, Diangang Chen, Linxi Su, Ru-peng Wang, Yi Zhou

Immune checkpoint inhibitors (ICIs) have been widely applicated in clinical therapy in recent years. Skin-related adverse reaction is one of the most common adverse events for ICIs. Stevens-Johnson syndrome (SJS) is one of the serious cutaneous reactions threatening the life. Here, we reported a case of 76-year-old male patient with poorly differentiated metastatic lung adenocarcinoma, after 9 weeks exposure of sintilimab (3 doses) combined with paclitaxel liposome after concurrent chemotherapy/radiotherapy, experienced Stevens-Johnson syndrome involving limbs, trunk, lip and the oral mucosa. Biopsy of the skin tissue showed infiltration of CD4 and CD8 positive T lymphocytes. We also found PD-L1 expression in the glands and the basal layer of the skin. This finding is distinct from the previously reported expression of PD-L1 on the surface of epidermal keratinocytes in patients with SJS due to immunotherapy.

History